Top
10
Doctor insights on: High Pitched Noise In Ear

Share
1

1
Woke up with a high pitched noise in ear.Woke me from sleeping.I am a non smoker, no drugs or alcohol. no loud music. Don't feel sick. Help please.

Woke up with a high pitched noise in ear.Woke me from sleeping.I am a non smoker, no drugs or alcohol. no loud music.
Don't feel sick. Help please.

Tinnitus, see ENT: is a sound that is generated in the brain and could sound like a high pitched noise. There is no cure for tinnitus, but it often becomes less noticeable and more manageable over time. See an ENT for examination and tests. ...Read more

2

2
High pitched noise/ringing in ear. Silence in ear before it happens.

High pitched noise/ringing in ear. Silence in ear before it happens.

Tinnitus: The ringing in your ear is called tinnitus and usually is a sign of changes in your hearing. This can be secondary to prior loud noise exposure, such as loud music, headphones, working around jet engines, but can accompany other inner ear conditions such as Meniere's. Audiometric exams can help quantify and design treatment measures. ...Read more

3

3
Why is it that i get a high pitched noise in my ear in winter?

Why is it that i get a high pitched noise in my ear in winter?

Tinnitis: The symptom you're describing is tinnitis. It is usually related to some element of hearing loss. You need audiometric testing and an ENT consultation. Good luck! ...Read more

See 1 more doctor answer
4

4
I started taking venlafaxine in Dec 2013, now experiencing weird ringing and high pitched noises in my ears?

I started taking venlafaxine in Dec 2013, now experiencing weird ringing and high pitched noises in my ears?

Venlafaxine: Have not seen tinnitus (ringing in ears) listed as a side effect of venlafaxine but it has been associated with hyperacusis, middle & external ear infections as well as loss of hearing. ...Read more

5

5
Is there any cure for tinnitus? I sometimes get a high-pitched noise in my ear but it goes away after a bit.

Rx and avoidance: Avoid all aspirin and Advil/Aleve ( NSAIDS) for 10 days, Try Benadryl (diphenhydramine) 25-50 mg/day or Zyrtec-10mg/day. Get an ENT exam- you may need steroid therapy and certainly and ENT exam. ...Read more

6

6
I had a ear infection along with a high pitched noise in that ear the infection is gone but not the noise. when will it go away?

I had a ear infection along with a high pitched noise in that ear the infection is gone but not the noise. when will it go away?

Depends: The sound in your ear might be tinnitus which is a ringing or strange sound. This is largely due to your ear infection. If no better in a week after being treated for your infection then you should see an Ear Nose Throat Specialist. ...Read more

7

7
Can ear infections lead to tinnitus? Can an ear infection cause a high pitched noise in one's ear?

Can ear infections lead to tinnitus? Can an ear infection cause a high pitched noise in one's ear?

Yes: Inner ear infection can lead to ringing (tinnitus) as it affects the semicircular canals. Fluid behind the ear occurs as a result of healing and can lead to a funny sound as well...Chiropractic, homeopathic, craniosacral therapies can all help realign the inner ear and promote drainage of the fluid and spped healing. ...Read more

8

8
Horrible migraines for months with a high pitch noise in my ears. Presc 4 meds and they haven't helped. Could there be something wrong with my ears?

Horrible migraines for months with a high pitch noise in my ears. Presc 4 meds and they haven't helped.  Could there be something wrong with my ears?

IIH: I would seek neuro eval. Sometimes a headache worse when laying down that is constant or near all the time with ringing in ears could be pseudo tumor cerebri which is due to increased pressure in the brain which otherwise is normal and free of any mass or other cause. There are specific treatments for this. ...Read more

9

9
How do I get rid of a high pitch noise in my ear?

How do I get rid of a high pitch noise in my ear?

Tinnitus: The ringing in the ears sounds like tinnitus. One of the common causes of this is a nonsteroid anti-inflammatory agent. Motrin or Ibuprofen is one of the common ones that can cause tinnitus. If this does not improve with stopping of the motrin, you might want to see an ENT specialist-neuro-otologist that specializes in this. ...Read more

See 1 more doctor answer
10

10
My ears painfully needed to pop while flying. After landing, I blew my nose and I heard a high pitch noise as my ear popped. What was it?

My ears painfully needed to pop while flying. After landing, I blew my nose and I heard a high pitch noise as my ear popped. What was it?

Ear popping: As the plane descends, your Eustachian tubes collapse. When you blew your nose, the force caused the Eustachian tubes to open again. The sound was the air going in again. ...Read more